BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Higher order symmetric spaces and the roots of the identity in a Lie group

Participants in the publication
Machado, A. (Author)
Dep. Matemática
Ferreira, C. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2000

Institution
UNIVERSIDADE DE LISBOA

Where published
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9939

Publisher
American Mathematical Society

Volume
128
Number
7

Starting page
2181
Last page
2186

Document Identifiers
DOI - https://doi.org/10.1090/S0002-9939-99-05240-5

Rankings
Web Of Science Q3 (2000) - 0.394 - Mathematics, Applied
Web Of Science Q3 (2000) - 0.394 - Mathematics
SCIMAGO Q2 (2000) - 1.052 - Applied Mathematics
SCIMAGO Q2 (2000) - 1.052 - Mathematics (miscellaneous)

Keywords
Lie group Orbit k-symmetric space k-root of the identity


Export

APA
Machado, A., Ferreira, C., (2000). Higher order symmetric spaces and the roots of the identity in a Lie group. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 128, 2181-2186. ISSN 0002-9939. eISSN .

IEEE
Machado, A., Ferreira, C., "Higher order symmetric spaces and the roots of the identity in a Lie group" in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 128, pp. 2181-2186, 2000. 10.1090/S0002-9939-99-05240-5

BIBTEX
@article{43703, author = {Machado, A. and Ferreira, C.}, title = {Higher order symmetric spaces and the roots of the identity in a Lie group}, journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2000, pages = {2181-2186}, volume = 128 }